# SDR QXEA200600942

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CABIN UNDER FLOOR RIGHT OUTBOARD FRAME CLIP IS CORRODED AT X424.00 FORWARD SIDE.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-20-11, 51-40-00, 51-40-11 AND SRM 51-20-51.
